# SDR AALA20170118020

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 53,155 hours, 21,488 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED. DURING TAKEOFF FLIGHT CREW NOTED THAT APU FAILED TO SHUT DOWN AS SELECTED. ABORTED TAKEOFF. MAINTENANCE ACCOMPLISHED FIM 4910 TASK 801 DUE TO FAULT CODE 49-11019. ACCOMPLISHED APU START AND SHUT DOWN SEVERAL TIMES. SYSTEM CHECKS NORMAL.
